Jump to content

thirdtaneacharm

Member Since 15 Mar 2013
Offline Last Active Mar 20 2013 05:43 PM

Posts I've Made

In Topic: Accutante Treatment Hypohetically

18 March 2013 - 09:14 PM

I took Accutane twice - one in 2009 & one in 2006. Side effects for me were rough. Was in the ER twice for sharp pains in my head that lasted for hours, mind fogginess, difficulty concentrating, muscle pains, migraines, and depression/mood swings. Had clear skin since 2009 and it just came back in January worse as the 2006 round. Debating a third just because I think I would be equally suffering on it again than getting injections. In the beginning months its mostly dry skin and muscle aches. Don't sit up or sit down too fast. Best of Luck -Jessica. 


In Topic: Tired Of Feeling This Way :(

15 March 2013 - 02:33 AM

Just remember there are plenty of girls with acne who feel and worry the same way about guys not wanting them because of their acne. I know up to about a few months ago when my acne came back after accutane, it did huge damage on my self esteem in going out and approaching guys. At the end of the day, stressing about it just makes it worse. I am a teacher and one of my young students asked me what happened to my face.. at first it hurt real bad but I am learning to live with it for now. I know speaking for myself I would not judge a guy at all for having acne. -Jessica 


In Topic: Should I Start Anitbiotics? Holistic Health Guy Needing Some Advice!

15 March 2013 - 01:48 AM

Hi Jason, 

 

I take Solodyn - it's an antibiotic. The first few times I took it I got lightheaded for a bit and that was it. I have been on it for two months and had no other problems. As for effectiveness, I can't give you a good answer since my acne is cystic not due to diet like yourself. -Jessica